1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

CT and Leptin RX Weight Gain

Discussion in 'Adrenal Rx and Leaky Gut Rx' started by tweety, May 8, 2012.

  1. hazyjane

    hazyjane New Member

    Re: progesterone cream- I've heard of women gaining weight from progesterone cream. It can be converted to estrogen and it can also build up in the fatty tissues.

    I did a little search on it and I found a message board with loads of women reporting weight gain from progesterone cream and BHRT:

    http://www.progesteronetherapy.com/progesterone-weight-gain.html#axzz1vu2o3NEH



    My best friend was on the cream during her pregnancy and she gained a ridiculous amount of weight considering her diet (seriously- her main food craving was raw spinach!!) I saw what she was eating and it wasn't the kind of food that should lead to that kind of weight gain.



    I found this quote that I thought was interesting (and I wonder if it applies to me, since progesterone cream has never been helpful, but very low dose (5 mgs) oral natural progesterone liquid (Apex Energetics) sublingually def. had a nice diuretic affect on me).



    "There is another possible reason for weight gain with progesterone. According to Dr. Uzzi Reiss, a GYN in Beverly Hills, there are a small percentage of women who can tolerate only a minimum amount of progesterone. For these women, a normal dose is like an overdose. And one of the side effects is an increased appetite and weight gain (2).



    For women who have a low tolerance, Dr. Reiss recommends using a low-dose 3% cream, applied vaginally and to the breasts. He said that this minimum amount is usually enough to give the benefits that would require a much higher dosage in other women."
     
  2. tweety

    tweety New Member


    Thank you for this info. I am on a low dose 3% cream, but it is to be applied to the inner arms, hands, neck, or breasts. Can this cream be applied vaginally? I was using 1/2mL, tried to go to 1mL but am still gaining. Maybe I should cut back to 1/4mL... thanks for the link to progesterone group. I will check that out.
     
  3. I have gained more weight that I care to recount right now...I know I'm low in hormones but I am getting more curious about my O6:O3 ratio. I've come across some articles citing high O6 leading to weight gain and re-gain after losing. Since i have Raynauds and CT was miserable for me with fingers and toes painfully freezing up, I obviously have a bad ratio....And I have yet to be successful in KEEPING weight off...upping my salmon oil, fish intake, etc (which of course, is something Dr K has said all along)

    http://www.sciencedaily.com/releases/2010/07/100726221737.htm

    http://www.lookcut.com/articles/omega-6-imbalance-promotes-weight-gain.html
     
  4. hazyjane

    hazyjane New Member


    I'd cut back, for sure, just to see if you can get away with a little dose. Maybe stop for a few days to let your levels drop a bit.
     
  5. tweety

    tweety New Member


    I'm done with this month's dose, so I was thinking of skipping next month. The odd thing is that the benefits of calmer mood and more manageable PMS just kicked in the last two months. I am having a nice TOM (if there is such a thing) right now, so I would hate to see that go away. Vanity on the other hand... thats harder to give up.
     
  6. hazyjane

    hazyjane New Member


    You could try raspberry leaf tea to make your period more comfortable and the Chinese formula Xiao Yao San to help the PMS. Here is one version of that formula:

    http://www.iherb.com/Planetary-Herbals-Bupleurum-Calmative-Compound-550-mg-120-Tablets/1517
     
  7. angieonthegogo

    angieonthegogo New Member

    Day 6 of Operation Sans Coffee. Still gained weight this week. I substituted green tea for coffee for a few days, then switched to coconut milk as I needed something with a bit more substance with my BAB. No noticable changes really. I do miss my coffee in the morning but I'm not pining after it so I'll live and continue. I want to give this experiment a good 2 full weeks and evaluate again but ideally would give it 30 days. If I see tiny improvements that would be beneficial. I am not convinced it was the coffee or fat in the butter/CO to begin with but I don't know what else to try. I started the NOW Liver Detox caps at the same time and still don't notice any changes but it has only been 6 days. Thinking of ramping up my CT but that will probably blow the results of my experiment. :)
     
  8. somewhatchubby

    somewhatchubby New Member

    Hi Tweety, I just read this post from March this year. How have things gone for you ? Have you managed to lose any of the weight. ?

    I ask as I am having the same problems.

    Do you put on weight around your hips and backside ? I have a flat backside and no weight around the thighs but have a large bust and tend to be top heavy.I dont know if that has any meaning at all but a lot of women tend to load fat around the hips and thighs.
     
  9. tweety

    tweety New Member


    Well, unfortunately I am still sorting out issues. I have lost 1 or 2 lbs, but only by skipping progesterone. I skipped one month, lost 2lbs, used P again the next month, gained 2lbs. I am skipping it this month again, and have deflated a tiny bit. But, my irritability is huge this month. My dr has agreed to take me off of progesterone for now while we sort out the adrenal issues and thyroid trouble. I also purchased Dzugans' book, The Migraine Cure, and plan on studying up for what I should be working toward. I do not think I should skip progesterone next month based on my emotional symptoms.



    I will say that based on testimony here and what I am reading, that I am on too low a dose. 3% cream from day 15 - period isn't cutting it. I think it needs to 5% or more, and on the other days as well. But we'll see.



    And I am built similarly to you- gain all weight on my torso, never on my legs or butt. I am trying to redirect it to my bum, but its not working! But I do not have a large chest. I'm not curvy really at all!
     
  10. somewhatchubby

    somewhatchubby New Member

    Hi Tweety, its so hard to know what to do. Also when you've been doing something for a while its difficult to stop,its already got to be a habit this eating a huge breakfast at an ungodly hour.

    Dr. K did say that there would be a blog on menopausal ladies and their particular problems. I hope its soon, I really need some direction.

    I have no idea as to the state of my hormones as in the UK unless there is something wrong with you, and I dont have any particular problems you just wont get tests done .Even if you could pay for your own which I cant, you need to have the doc. on board.
     
  11. Destiny

    Destiny New Member


    I know got to love the free healthcare :(.
     
  12. tweety

    tweety New Member

    Wow- so no ordering your own labs? That's really tricky. Maybe once Dr K gets set up you can see him.



    It's hard enough to figure this stuff out without having any obstacles in your way. I feel for you.



    Have you ordered Dzugans book? So far it's been helpful.
     

Share This Page